MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT SER. II INSERT-10 DEG.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT SER. II INSERT-10 DEG.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 2041-2850
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available, it will be reported in a supplemental report upon completion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
It was reported, patient had left hip revision.Head and liner exchange of series 2 liner and c-taper head.Update 10/19/2018: the reason for revision was an unstable hip.
 
Additional Manufacturer Narrative
Additional information lot code.An event regarding instability involving an omnifit liner was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as the device was not returned for evaluation.-medical records received and evaluation: a review of the provided x-ray by a clinical consultant indicated: " still not enough information to justify the revision including history and x-rays of dislocations, exam of explanted components, operative reports, and clinical and past medical records." -device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as device details, history and x-rays of dislocations, exam of explanted components, operative reports, and clinical and past medical records are needed to investigate this event further.If additional information and/or device become available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
OMNIFIT SER. II INSERT-10 DEG.
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8059872
Report Number0002249697-2018-03690
Device Sequence Number1697003
Product Code LPH
UDI-Device Identifier04546540035387
UDI-Public04546540035387
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K943054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1993
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/1998
Device Catalogue Number2041-2850
Device Lot NumberAMJT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient Weight63